# SDR SWIA202163491

- Difficulty date: October 22, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 31,028 hours, 19,147 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  PAX DOOR SILL MID CAP ANGLE IS CORRODED.     (C-CHECK RO 1/7/2022)    REMOVED AND REPLACED PAX DOOR SILL MID CAP ANGLE REF. CRJ700 SRM 51-42-06-001-001-A01, SRM 51-41-02-001-001-A01, DRAWING# SH670-31810 REV: Y. COMPLIED WITH TASK CARD 51-900-1002-SKY.
